What Is My Medical Problem / Side Effects Of Toplep

2 Replies Updated



Conversation Starter

Jenny Says:
via mobile

I have a medical problem that affects my lifestyle..chronic dizziness that is some days worse than others. I have nausea and vomiting from these dizzy spells.. It gets triggered from food too..too sweet..too rich..too creamy..lights..too bright..my menstruation makes my condition spiral even worse..when I'm dizzy I'm unsteady on my feet..very drunk..feel nausiated.. And vomit very often..my eyes get affected..like blurred..vision gets bad when I'm feeling sick..sound and lights make me feel worse..I get hot and sweaty..feeling claustrophobic.. Even cell phone light makes me wanna throw up..I'm on toplep..it helps..but doest makes my life better to feeling more normal to human..constantly feeling sick..had gone for meniere tests..don't have it..I get headaches..that's why they chose toplep..all though I don't think anyone knows my real medical status..I had this condition since a very young age..early high school..I'm almost 49yrs old now..my situation is worse not better..I try to work and remain positive although its very hard to do..and to cope every day.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Audrey Says:
via mobile

Hi Jenny!

I'm sorry to hear that you are having such a tough time - believe me, I've been there. Being that sick is really incapacitating - it affects your entire life. I experienced the exact symptoms you are describing - in addition I also suffered from severe pain in the back of my head.

Last Friday I lost consciousness, our maid found me and I was taken to the hospital. There the doctor did an ecg, mri, blood pressure, blood sugar, urine and all sorts of other diagnostics. In the end I was diagnosed with Basilar Artery Migraine Syndrome - I've been on Toplep for a little more than a week now and I'm feeling better than I have in a loooong time.

I would suggest seeing a migraine specialist or a neurologist. It sounds silly but severe migraines can make you extremely sick...even if you don't have any pain (that what my doctor said to me cause I also mostly experienced the extreme nausea 24/7).

Go see a doctor and pls let us know what the outcome is.

Thinking of you!! Hope you get answers soon!!

REPLYSHAREREPORT
Was this helpful?      1  
2
Jenny Says:
via mobile

I am sooo happy for the good outcome that you had..soo very much..yes I have all the experiences..I am on toplep..but sometimes my condition still flairs up..out of control..food still plays n factor to my well being..lights..depends of the tipe of light..sudden movements I make ..alcohol drinks..menstriation..

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

what is side effects of toplep
Hi there, my doctor has prescribed 50mg Toplep at night as a mood stabilizer. She suspects that I am having hormone fluc...
Myrin P Forte Side Effects-ACNE PROBLEM
AFTER MY 6 MONTHS MEDICATION (3 MONTHS WITH MYRIN P FORTE AND 3 MONTHS WITH MAYRIN P), ACNE STARTS TO GROW ALL OVER MY F... 9 replies
Problem with the side effects of coveram 10/10
Hi I have been taking Coveram 10/10 for a little over 2 years now. In that time I have been suffering from the following... 3 replies
terrible side effects headaches everyday cant hardly function have to go to bed everyday after second dose I think med is worse than the problem I ng
100mg doxycycline side effects long tterm what can you expect when you discontinue using I think they make this real har... 1 reply
What Is Side Effects Of Triexer 2
My Grandmother is Using triexer 2 for about 4 years. What are the side effects of this drug? ## Triexer contains the act... 2 replies
what is side effects of zerodol p
hello sir, am using this zerodol.p for back pain from last 2years, my doubt is any bad side effects to other organs in t... 1 reply
What Is The Side Effects Of Telekast L Tablets
WHAT IS THE SIDE EFFECTS OF TELEKAST-L TABLETS ## dear sir please educate me about telecast L as my doctor has told me t... 6 replies
What is the side effects of benadon?
Iam suffering from mediastinal lymphadenopathy,my tuberculine test was positive.Dr told me to take akt-4and banadon 40 m... 1 reply
what is the side effects of regular use sedual H drug (leocetrizine+montelukast)
Hello..., i am from india, and i take CETRIZINE+MONTELUKAST combination from last 1 month bcoz of sessnal rhinitis...is ... 1 reply
Side effects: what is the use of razo d
For how long razo d consumption is safe for body. ## Hello, Chugh! How are you? The U.S. FDA warns that prolonged use of... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA